MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® CMV IGG

BIOMERIEUX SA VIDAS® CMV IGG
Catalog Number 30204-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported a (b)(6) result for a (b)(6) survey sample (survey (b)(6), sample (b)(6)) in association with the vidas® cmv (cytomegalovirus) igg assay the customer stated they reported that (b)(6) igg antibodies were (b)(6).Their (b)(6) result was (b)(6).The expected result was (b(6) igg antibodies (b)(6).Biomérieux requested the (b)(6) survey report and instructions, and the customer's test reports.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in the united states reported a false positive result for a cap survey sample (survey vr3-b2018, sample vr3-09) in association with the vidas® cmv (cytomegalovirus) igg assay (reference 30204-01 lot 1006388970).The customer reported that cmv igg antibodies were present.Their positive result was 7ua/ml.The expected result was cmv igg antibodies not present (negative).Biomérieux initiated an investigation which included a review of applicable complaints and quality control records, review of cap survey report as well as internal testing.The documentation review showed no indication of a trend nor any anomalies associated with the manufacturing or packaging processes for lot 1006388970.Quality control sample vr3-9 was tested on four vidas cmv igg batches.Batch 1006388970 was not tested as this lot had expired prior to investigational testing.All the results were equivocal with a concentration of 5 ua/ml.A review of the cap survey report showed that this survey sample is cmv igm positive.Additionally, clsi guideline ep14-a3 states that processed samples used as qc material (e.G eqa) can have matrix effect.To conclude, vidas cmv igg product ref 30204 is performing as intended.

Brand Name
VIDAS® CMV IGG
Common Device Name
VIDAS® CMV IGG
Manufacturer (Section D)
BIOMERIEUX SA
chemin de l orme
marcy l etoile, rhone 69280,
FR 
MDR Report Key8322648
Report Number8020790-2019-00010
Device Sequence Number1691388
Product Code LFZ
UDI-Device Identifier03573026156831
UDI-Public03573026156831
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K920661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2019
Device Catalogue Number30204-01
Device Lot Number1006388970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1